# SDR DALA2018060543832

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 71,811 hours, 14,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1551
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN WAS DENTED AT BS 1551, BETWEEN STRINGERS 23L AND 24L.  THE DENT WAS OUT OF LIMITS.  REPAIRED IAW SRM  53-00-01, AND ERA 568948-14.
